# SDR CAL951177

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Door Actuator
- Part number: 731414
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 61,996 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 475 - MCO - THE RIGHT GEAR DOOR LIGHT, ON SECOND OFFICERS PANEL AND RED GEAR DOORS LIGHT ON FORWARD PANEL, ILLUMINATED WHEN MOVING THE LANDING GEAR HANDLE FROM UP TO OFF AFTER TAKEOFF.  WHEN MOVING THE HANDLE BACK TO UP THE LIGHT EXTINGUISHED AND THE SOUND OF A DOOR CLOSING COULD BE HEARD.  MAINTENANCE FOUND THE RIGHT MLG DOOR ACTUATOR AT FAULT.  THE DOOR ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-32-81.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  (M)
